MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN QNKE26G3.5 L/B-D; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN QNKE26G3.5 L/B-D; ANESTHESIA CONDUCTION KIT
Catalog Number 405632
Health Effect - Clinical Code No Information (3190)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Pma / 510(k)#: enforcement discretion.Device manufacture date: unknown.Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Investigation conclusion: based on no sample, the investigation concluded, bd was not able to verify the indicated failure.
 
Event or Problem Description
It was reported that the tray spn qnke26g3.5 l/b-d was noticed to have incorrect content within it before use, as it did not contain "bupivacaine".As reported by the customer, "per customer, reported the pack had the wrong contents in the pack.The pack they received did not contain bupivacaine.".

Brand Name
TRAY SPN QNKE26G3.5 L/B-D
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8425372
Report Number1625685-2019-00017
Device Sequence Number16203124
Product Code CAZ
UDI-Device Identifier00382904056322
UDI-Public00382904056322
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405632
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;